Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dandruff problem with white scalps, prescribed Hyporal, VB7 forte, Nizoral shampoo, no help. Any cure ?

I am having dandruff problem since last 5-6 years,Now white scalps are coming with itching. 6months back I did a checkup with Dermatologist and he prescribed me Hyporal 200 (10 tablets) , VB7 forte (10 tablets) and Nizoral shampoo, After using that the dandruff , scalps and itching problem gone for 1 month now the same problem back again,Please suggest what to do??
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
Dandruff can be due to seborrheic dermatitis or psoriasis.
Try sebowash shampoo thrice a week with Zydip C lotion at night time.
Psoriasis of scalp can cause severe scaling and needs potent drugs to suppress it.
Consult a qualified dermatologist for proper diagnosis and treatment.

Hope this helps.
Wishing you good health.
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor